# SDR AALA20170131006

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 22,825 hours, 8,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR ASSIST HANDLE IS LOOSE. RESECURED HUB BOLTS IAW AMM 52-11-11. OPERATIONAL CHECK GOOD.
